Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Ser AMath

Search In Journal Title:

Abbravation: Science in China Series A: Mathematics

Search In Journal Abbravation:

Publisher

SP Science in China Press

Search In Publisher:

DOI

10.1016/j.arth.2008.01.002

Search In DOI:

ISSN

1862-2763

Search In ISSN:
Search In Title Of Papers:

A Second Main Theorem on â„™SuperscriptEmphasis T

Authors: PitMann Wong HiuFai Law Philip P W Wong
Publish Date: 2009/12/19
Volume: 52, Issue: 12, Pages: 2751-
PDF Link

Abstract

The main result of this article is an extension of the Second Main Theorem of Halburd and Korhonen for meromorphic functions of finite order Their result replaces the counting function of the ramification divisor N ramfr in the classical Second Main Theorem by the counting function of a finite difference divisor N pairr In this article the Second Main Theorem of Halburd and Korhonen is extended to the case of holomorphic maps into â„™ n of finite order


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: